Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 314, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 25, 2010, 10:06 AM EDT for Baldwin County, Jones County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2010, 10:06 AM EDT (14:06 UTC)
- Expired
- Oct 25, 2010, 10:45 AM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Baldwin County, GA, Jones County, GA
The radar
The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 25, 5:35 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS52 KFFC 251406
SVRFFC
GAC009-169-251445-
/O.NEW.KFFC.SV.W.0314.101025T1406Z-101025T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 AM EDT MON OCT 25 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BALDWIN COUNTY IN CENTRAL GEORGIA
JONES COUNTY IN CENTRAL GEORGIA
* UNTIL 1045 AM EDT
* AT 1001 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTHWEST OF GRAY...MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLEDGEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT MONDAY AFTERNOON
FOR NORTHERN GEORGIA.
&&
LAT...LON 3286 8355 3287 8356 3288 8365 3292 8369
3297 8372 3300 8372 3318 8347 3319 8341
3317 8332 3319 8327 3317 8321 3303 8317
TIME...MOT...LOC 1406Z 230DEG 36KT 3292 8360
$$2 follow-up statements
930
WWUS52 KFFC 251426
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 AM EDT MON OCT 25 2010
GAC009-169-251445-
/O.CON.KFFC.SV.W.0314.000000T0000Z-101025T1445Z/
JONES GA-BALDWIN GA-
1026 AM EDT MON OCT 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR WESTERN BALDWIN AND EASTERN JONES COUNTIES...
AT 1024 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HADDOCK...MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ETHRIDGE...BROWNS CROSSING...PANCRAS...MERIWETHER...ALLENWOOD...
SCOTTSBORO...HARDWICK AND MILLEDGEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT MONDAY AFTERNOON
FOR GEORGIA.
&&
LAT...LON 3288 8351 3312 8355 3318 8347 3318 8344
3319 8341 3317 8332 3319 8327 3317 8321
3303 8317
TIME...MOT...LOC 1426Z 244DEG 29KT 3302 8342
$$856
WWUS52 KFFC 251438
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT MON OCT 25 2010
GAC169-251447-
/O.CAN.KFFC.SV.W.0314.000000T0000Z-101025T1445Z/
JONES GA-
1038 AM EDT MON OCT 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JONES COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT MONDAY AFTERNOON
FOR GEORGIA.
LAT...LON 3294 8336 3315 8342 3316 8337 3317 8332
3319 8327 3317 8321 3303 8317
TIME...MOT...LOC 1437Z 244DEG 29KT 3305 8333
$$
GAC009-251445-
/O.CON.KFFC.SV.W.0314.000000T0000Z-101025T1445Z/
BALDWIN GA-
1038 AM EDT MON OCT 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR WESTERN BALDWIN COUNTY...
AT 1034 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR BROWNS CROSSING...MOVING
NORTHEAST AT 35 MPH. THE STORM HAS WEAKENED AND THE WARNING WILL BE
ALLOWED TO EXPIRE AT 1045 AM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PANCRAS...MERIWETHER...ALLENWOOD...SCOTTSBORO...HARDWICK AND
MILLEDGEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT MONDAY AFTERNOON
FOR GEORGIA.
&&
LAT...LON 3294 8336 3315 8342 3316 8337 3317 8332
3319 8327 3317 8321 3303 8317
TIME...MOT...LOC 1437Z 244DEG 29KT 3305 8333
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 8:46 AM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Oct 25, 8:46 AM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 846 AM EDT MON OCT 25 2010 .UPDATE... THE SQUALL LINE OF TSTMS CONTINUES MOVING RAPIDLY EAST TO NORTHEAST THIS MORNING. HAVE CLEARED THE NORTHWEST GA COUNTIES FROM THE TOR WATCH TO THE ATLANTA METRO AREA. 16 && .PREV DISCUSSION... /ISSUED 807 AM EDT MON OCT 25 2010/ PREV DISCUSSION... /ISSUED 403 AM EDT MON OCT 25 2010/ SHORT TERM /TODAY THROUGH WEDNESDAY/... SHORT WAVE MOVING INTO THE LOWER MISSISSIPPI VALLEY THIS MORNING SHOULD PUSH ACROSS GEORGIA TODAY. STRONG WARM AIR ADVECTION AHEAD OF THIS FEATURE HAS PUSHED DEW POINTS INTO THE 60S OVER MUCH OF THE CWA. LOOKS LIKE OUR BEST INSTABILITY SHOULD BE NOW TROUGH AROUND 18Z...THEN TAPERING OFF AFTER THAT. CURRENTLY HAVE A TORNADO WATCH IN EFFECT FOR THE WESTERN COUNTIES THIS MORNING. SHORT WAVE MOVING EAST OF THE CWA THIS EVENING...BUT WE REMAIN IN A MOIST AIR MASS WITH CONTINUED SOUTHWEST FLOW THROUGH WEDNESDAY. HAVE LEFT POPS IN THROUGH THE SHORT TERM...WITH BEST POPS ACROSS THE NORTH. MAIN COLD FRONT STILL TO OUR WEST WEDNESDAY MORNING. HAVE STAYED ON WARM SIDE OF MAV/MET BUT RAIN AND CLOUDS WILL CAUSE SOME DIFFERENCES ESPECIALLY ON THE MAX TEMPERATURES. LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... STRONG UPPER CLOSED LOW MOVING ACROSS SOUTHERN CANADA SHOULD PULL THE COLD FRONT THROUGH THE CWA WEDNESDAY NIGHT INTO THURSDAY MORNING. AFTER THAT LOOKS LIKE A DRY PATTERN WITH NORTHWEST FLOW ALOFT GRADUALLY BECOMING ZONAL BY THE WEEKEND. SOME MOISTURE RETURN INDICATED ON THE LAST DAY...BUT AT THIS TIME WILL NOT ADD MENTION OF SHOWERS. AVIATION... 12Z UPDATE... SHOWERS AND THUNDERSTORMS MOVING ACROSS THE CSG/ATL AREA AT THE MOMENT. THE LINE SHOULD BE THROUGH THE ATL AREA WITH IN THE HOUR. EXPECTING MORE THUNDERSTORMS THIS AFTERNOON. LOW CEILINGS (BKN010-OVC020) OVER THE AREA NOW AND SHOULD EXIT ONCE THE PRECIP MOVES EAST OF THE TAF SITES. VSBYS SHOULD ALSO STAY MVFR TO VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT. WINDS ARE OUT OF THE SW AND SHOULD STAY THERE THROUGH 00Z BEFORE GOING BACK SE. WINDS SPEEDS WILL BE IN THE 6-12KT RANGE WITH HIGHER GUST IN AND AROUND TSRA DEVELOPMENT. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 78 65 79 65 81 / 90 30 30 40 30 ATLANTA 78 66 79 68 80 / 80 20 30 40 30 BLAIRSVILLE 72 61 74 62 76 / 90 30 40 60 40 CARTERSVILLE 77 65 79 64 81 / 70 20 40 50 30 COLUMBUS 85 69 84 70 84 / 90 20 20 20 20 GAINESVILLE 72 65 75 64 77 / 90 30 40 50 30 MACON 85 66 85 68 85 / 80 20 20 20 20 ROME 79 65 81 64 82 / 70 20 40 60 40 PEACHTREE CITY 78 65 80 65 81 / 90 20 30 40 20 VIDALIA 85 67 87 69 87 / 70 30 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 1 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CHATTAHOOCHEE...CLARKE...CLAYTON...COWETA...CRAWFORD...CRISP... DAWSON...DEKALB...DOOLY...FAYETTE...FORSYTH...GREENE... GWINNETT...HALL...HANCOCK...HENRY...HOUSTON...JACKSON...JASPER... JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PEACH...PIKE...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TOWNS...TWIGGS...UNION...UPSON... WALTON...WEBSTER...WHITE...WILCOX...WILKES...WILKINSON. TORNADO WATCH UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: HARRIS...HEARD...TROUP. && 01
Hazardous weather outlook, Oct 25, 6:02 AM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 AM EDT MON OCT 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 602 AM EDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY. .SYNOPSIS... A STRONG UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE STATE TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES. HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE AREAS IN NORTH AND CENTRAL GEORGIA. .DISCUSSION... A DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS OVER ALABAMA IS MOVING INTO NW GA THIS MORNING. THIS LINE IS VERY UNSTABLE AND HAS SEVERAL STORMS ALONG IT WITH A HISTORY OF PRODUCING NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES...DAMAGING WINDS...AND POSSIBLY AN ISOLATED TORNADO OR TWO. AS THIS LINE MOVES INTO GA IT SHOULD STRENGTHEN AS INSTABILITY INDICES INCREASE ACROSS THE STATE TODAY. CAPES ARE EXPECTED NEAR 2000...LIFTED INDICES WILL BE IN THE -2 TO -6 RANGE ALONG WITH GOOD VERTICAL WIND SHEAR AND DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TUESDAY AND WEDNESDAY OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Oct 25, 9:21 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 921 AM EDT MON OCT 25 2010 GAZ095-251345- 921 AM EDT MON OCT 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN HOUSTON COUNTY UNTIL 945 AM EDT... AT 919 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PERRY...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS HOUSTON COUNTY THROUGH 945 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MOSS OAK...MEADOWDALE...GROVE PARK...CLINCHFIELD... GROVANIA...HAYNEVILLE...ELKO...PERRY...SAND BED...HOUSTON LAKE... KATHLEEN...WARNER ROBINS...BONAIRE AND ROBINS AIR FORCE BASE. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Oct 25, 9:39 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 939 AM EDT MON OCT 25 2010 GAZ049-060-251415- 939 AM EDT MON OCT 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND GUSTS TO 35 MPH IN PUTNAM AND MORGAN COUNTIES UNTIL 1015 AM EDT... AT 938 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS AROUND GODFREY...MOVING NORTHEAST AT 35 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS PUTNAM AND MORGAN COUNTIES...INCLUDING AREAS AROUND REESE...WARFIELD...CENTRAL GEORGIA EXPERIMENT STATION... WILLARD...ROCK EAGLE 4-H CENTER...EATONTON...GODFREY...RUTLEDGE... ROCKVILLE...HARMONY...PHOENIX...MADISON...BUCKHEAD...PARKS MILL AND APALACHEE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Oct 25, 9:45 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 AM EDT MON OCT 25 2010 GAZ059-060-071-072-081>083-251430- 945 AM EDT MON OCT 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRAWFORD... TWIGGS...BIBB...JONES...MONROE...PUTNAM AND JASPER COUNTIES UNTIL 1030 AM EDT... AT 943 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM JULIETTE TO 7 MILES SOUTHWEST OF LIZELLA... MOVING EAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CRAWFORD...TWIGGS...BIBB...JONES...MONROE...PUTNAM AND JASPER COUNTIES THROUGH 1030 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLANT SCHERER...BERNER...JULIETTE...BOLINGBROKE...LAKE TOBESOFKEE...LIZELLA...JARRELL PLANTATION...DAMES FERRY...WESLEYAN... ARKWRIGHT...HILLSBORO...PAYNE CITY...WAYSIDE...ROUND OAK AND SKIPPERTON. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Oct 25, 9:58 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 AM EDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM TSTM WND DMG 7 NW FAYETTEVILLE 33.52N 84.55W
10/25/2010 FAYETTE GA COUNTY OFFICIAL
POWER LINE DOWN.
&&
DDARBELocal storm report, Oct 25, 10:00 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1000 AM EDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM TSTM WND DMG 2 W NEWNAN 33.38N 84.82W
10/25/2010 COWETA GA COUNTY OFFICIAL
ONE TREE DOWN OFF OF BELK ROAD.
&&
DDARBELocal storm report, Oct 25, 10:02 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 AM EDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM TSTM WND DMG 7 ENE NEWNAN 33.42N 84.68W
10/25/2010 COWETA GA COUNTY OFFICIAL
ONE TREE DOWN OFF OF FISCHER ROAD.
&&
DDARBEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 5:17 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 43 min |
| Oct 25, 5:20 AM EDT | Tornado Warning | FFC | Dade, Walker | 25 min |
| Oct 25, 5:26 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 49 min |
| Oct 25, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 23 min |
| Oct 25, 5:49 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 41 min |
| Oct 25, 6:04 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 31 min |
| Oct 25, 6:07 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 38 min |
| Oct 25, 6:16 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Pickens | 44 min |
| Oct 25, 6:27 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Paulding | 48 min |
| Oct 25, 6:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow | 23 min |
| Oct 25, 6:40 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Heard | 50 min |
| Oct 25, 6:54 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Towns, Union, White | 43 min |
| Oct 25, 7:11 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 49 min |
| Oct 25, 7:54 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 2 more | 51 min |
| Oct 25, 10:41 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 49 min |
| Oct 25, 11:48 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 42 min |
| Oct 25, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 49 min |
| Oct 25, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 53 min |
| Oct 25, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 52 min |
| Oct 25, 2:49 PM EDT | Tornado Warning | FFC | Houston, Twiggs | 26 min |
| Oct 25, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 47 min |
| Oct 25, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 38 min |
| Oct 25, 3:35 PM EDT | Tornado Warning | FFC | Johnson, Laurens | 25 min |
| Oct 25, 3:39 PM EDT | Tornado Warning | FFC | Laurens | 36 min |
| Oct 25, 3:51 PM EDT | Tornado Warning | FFC | Emanuel, Treutlen | 39 min |
| Oct 25, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Oct 25, 4:24 PM EDT | Tornado Warning | FFC | Emanuel | 51 min |
| Oct 25, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 46 min |
| Oct 25, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 45 min |
| Oct 25, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 24 min |
| Oct 25, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 50 min |
| Oct 25, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston | 28 min |
| Oct 25, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 39 min |
| Oct 25, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 21 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.